Fixed point theorems of nondecreasing order-Ćirić-Lipschitz mappings in normed vector spaces without normalities of cones
- School of Statistics, Jiangxi University of Finance and Economics, Nanchang 330013, China.
- Research Center of Applied Statistics, Jiangxi University of Finance and Economics, Nanchang 330013, China.
- Department of Mathematics, Jiangxi University of Finance and Economics, Nanchang 330013, China.
We introduce the concept of order-Ćirić-Lipschitz mappings, and prove some fixed point theorems for such kind of mappings
in normed vector spaces without assuming the normalities of cones by using upper and lower solutions method, which
improve many existing results of order-Lipschitz mappings in Banach spaces or Banach algebras. It is worth mentioning that
even in the setting of normal cones, the main results in this paper are still new since the sum of spectral radius or the sum of
restricted constants may be greater than or equal to 1.
- Fixed point
- order-C´ iric´-Lipschitz mapping
S. Banach , Sur les operations dans les ensembles abstraits et leur application aux equations integrales, Fundam. Math., 3 (1922), 133–181.
S. K. Chatterjea , Fixed point theorems, C. R. Acad. Bulgare Sci., 25 (1972), 727–730.
L. B. Ćirić, Generalized contractions and fixed-point theorems, Publ. Inst. Math., 12 (1971), 19–26.
K. Deimling, Nonlinear functional analysis, Springer-Verlag, Berlin (1985)
S. Jiang, Z. Li, Extensions of Banach contraction principle to partial cone metric spaces over a non-normal solid cone, Fixed Point Theory Appl., 2013 (2013 ), 9 pages.
6] S. Jiang, Z. Li, Fixed point theorems of order-Lipschitz mappings in Banach algebras, Fixed Point Theory Appl., 2016 (2016 ), 10 pages.
R. Kannan, Some results on fixed points, Bull. Calcutta Math. Soc., 60 (1968), 71–76.
M. A. Krasnosel’skiĭ, P. P. Zabreĭko, Geometrical methods of nonlinear analysis, Springer-Verlag, Berlin (1984)
Z. Li, S. Jiang, Common fixed point theorems of contractions in partial cone metric spaces over nonnormal cones, Abstr. Appl. Anal., 2014 (2014 ), 8 pages.
J.-X. Sun, Iterative solutions of nonlinear operator, (Chinese) J. Engin. Math., 6 (1989), 12–17.
X. Y. Zhang, J. X. Sun, Existence and uniqueness of solutions for a class of nonlinear operator equations and its applications, (Chinese) Acta Math. Scientia, 25 (2005), 846–851.